# SDR ASOA95008

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120032
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ATL/ABY - FLT 7002 - EN ROUTE, BLUE HYDRAULIC SYSTEM FAILED.  ON FINAL APPROACH TO ATL, GEAR WOULD NOT COME DOWN.  EXECUTED FREE FALL OF GEAR AND GEAR EXTENDED.  LANDED IN ATL SAFELY AND WITHOUT INCIDENT.  REPLACED HYDRAULIC LINE ON RIGHT HYDRAULIC RESERVOIR.  OPERATIONAL AND LEAK CHECK GOOD.  GEAR SWING COMPLIED WITH DUE TO FREE FALL PROCEDURE.  GEAR OPERATIONAL CHECK GOOD.  TAT 20684.62.  (X)
